Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Dyonic dilaton black holes
Author: Poletti, S. J.
Twamley, J.
Wiltshire, David L.
Citation: Classical and Quantum Gravity, 1995; 12(7):1753-1769
Publisher: Institute of Physics Publishing
Issue Date: 1995
ISSN: 0264-9381
Statement of
S J Poletti, J Twamley, and D L Wiltshire
DOI: 10.1088/0264-9381/12/7/017
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.